# SDR SWAA2024080907324

- Difficulty date: June 29, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED OB AFT FLAP IB SIDE AT RT WING 2024-414774<[01] STEP 4. TOOL USED ULTRASONIC EQUIPMENT PN: EPOCH 650 ; SN: 190859705; DUE DATE: 23-OCT-24.;[02] TOOL USED; HOTBONDER PN: HCS9200B-AV; SN: 18185733; DUE DATE: 25/JAN/25.;[03] TOOL USED; HOT BONDER P/N: HCS9200B; S/N: 18165044; DUE DATE: 11/APR/25; CALIPER P/N: 500-464; S/N: B17030933; DUE DATE: 07/NOV/24.;[04] TOOL USED: BOND TESTING UNIT; P/N: BONDMASTER 600 M; S/N: 220052310; DUE DATE: 17-NOV-24.;[05] PERFORMED INTERIM REPAIR ON O/B AFT FLAP AT RT WING IAW B737-800 SRM 57-53-01-2R-16 REPAIR 16 AND THE REPAIR REQUIRED TAP TEST INSPECTION EVERY 6;875 CYC OR 30 MONTHS. SEE INDIVIDUAL SIGN OFF BELOW.;[06] PERFORMED INTERIM REPAIR ON O/B AFT FLAP AT RT WING IAW B737-800 SRM 57-53-01-2R-16 REPAIR 16 AND THE REPAIR REQUIRED TAP TEST INSPECTION EVERY 6;875 CYC OR 30 MONTHS. SEE INDIVIDUAL SIGN OFF BELOW. RII COMPLETED
